SOME VECTOR-LATTICE CHARACTERIZATIONS OF OPERATORS OF TYPE RN

Research output

Original languageEnglish
Pages (from-to)298-304
JournalMathematical Notes
Volume27
Issue number4
Publication statusPublished - 1980
Externally publishedYes

Cite this

@article{9c0b89aceea746b8a0fc74bdf942380e,
title = "SOME VECTOR-LATTICE CHARACTERIZATIONS OF OPERATORS OF TYPE RN",
author = "O.I. Reinov",
year = "1980",
language = "English",
volume = "27",
pages = "298--304",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Pleiades Publishing",
number = "4",

}

SOME VECTOR-LATTICE CHARACTERIZATIONS OF OPERATORS OF TYPE RN. / Reinov, O.I.

In: Mathematical Notes, Vol. 27, No. 4, 1980, p. 298-304.

Research output

TY - JOUR

T1 - SOME VECTOR-LATTICE CHARACTERIZATIONS OF OPERATORS OF TYPE RN

AU - Reinov, O.I.

PY - 1980

Y1 - 1980

M3 - Article

VL - 27

SP - 298

EP - 304

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -